MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; CVC INSERTION BUNDLE W/CATHETER

Centurion Medical Products, LP CENTURION; CVC INSERTION BUNDLE W/CATHETER
Catalog Number ECVC1525
Medical Device Problem Codes Use of Device Problem (1670); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "new triple lumen catheter does not have blood return" and "by 5/4, no blood return present in any of the ports".
 
Additional Manufacturer Narrative
The customer reported a critically ill patient requiring central line placement for vasopressor use; the central line was placed with a new kit containing vantex catheter, and by 5/4 no blood return was present in any of the ports, requiring the patient to be stuck peripherally for blood draws.Since (b)(6) 2025, the customer returned 6ea a3720n samples for evaluation, and 2ea unused samples were removed from inventory; the investigations were unable to link the samples to a specific complaint report, so the samples were evaluated as a group, and all occlusions and debris identified in the customer returned samples were determined to be biological in nature.In addition, 54 ea a3720n were removed from inventory for evaluation during a previous complaint investigation, and no occlusions were observed for the 54 ea a3720n (162 lumens).Based on the evaluation of devices returned from the customer and from inventory, and due to the actual complaint sample not being returned, a device failure was unable to be confirmed; the incident reported within the complaint is not believed to be due to an occlusion in the device prior to insertion, and the root cause is determined to be customer caused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
CVC INSERTION BUNDLE W/CATHETER
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50947285
Report Number1824619-2026-00149
Device Sequence Number9499654
Product Code OES
UDI-Device Identifier10653160253457
UDI-Public10653160253457
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC1525
Device Lot Number2025013190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown